# SDR EIA990264

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Damaged
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, DURING SKIN REPLACEMENT, NUMEROUS HOLES IN THE UPPER SKIN AND LONGERON AT STATION 1095, LONGERON 25R, WERE FOUND ELONGATED.  REPAIRED BY TRIMMING THE ELONGATED HOLES AND INSTALLING REPAIR FILLERS AND DOUBLERS.  (M)
